# SDR SWIA201743213

- Difficulty date: March 14, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 30,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED AT BS 409 +5, RBL 9.   REMOVED AND REPLACED THE FLOORBEAM CAP IAW SRM.
